# SDR UPS801931

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Le Ribs
- Part number: 5770123
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE REPORTED LEFT WING LEADING EDGE NR 11, NR 12, NR 13, NR 16, NR 17 RIBS CRACKED ON UPPER SIDE COUNTING OUTBOARD OF NR 1 PYLON.  INSTALLED REPAIR IAW MM 57-00-00, FIG. 801.
